Is it ok to use hydrocortisone cream on your vagina?

Question is Closed Report Mark as Favorite

Answers (2)

7 Sep 2009

Yes it is ok. Will not hurt you. I've used it before.

Votes: +0

26 Aug 2010

Absolutely my ob/gyn prescribed this for me. I had vaginal swelling/inflammtion caused by vulvar vestibulitis also called vagismus... it helped greatly with the irritation and swelling. I do not believe you should use it "long-term" unless told it is okay by your doctor. One question did your doctor TELL you to apply it to your vagina or did he prescribe it for some OTHER area of your body? Different types or formulations of this product are used for specific areas of the body. I was advised to use it externally, NOT to put it far up inside the vagina but pretty much in the vaginal lips and an inch or so inside. As IO said stick to the application directions provided by your MD. Blessings, Shelly

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why hydrocortisone cream is present in 2 dosage strength?

what is the effect of the difference doses of hydrocortisone cream in absorption?

1 answer 26 Jan 2013

Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?

... was fine. But 40 minutes into just laying there the cream just gushed out of my vagina. What to do I do?! Do I remove the amount of cream that ...

1 answer 11 Aug 2014